MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, IRRIGATION

EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, IRRIGATION
Model Number 220804F
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per the reporter, we were doing a femoral thrombectomy using a # 4 long fogarty catheter and part of the balloon busted and potentially remained in the patient.We have saved the balloon and the wrapper for further investigation.Previous day surgeon's progress note: legs are cool, but perfused.Right groin incision is clean, dry, and intact.Will move lower extremity but minimal strength.Stable perfusion to both feet.High risk for higher amputation bilaterally.

Brand Name
FOGARTY
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key10851262
Report Number10851262
Device Sequence Number16951480
Product Code GBX
UDI-Device Identifier00690103043594
UDI-Public(01)00690103043594(17)220127(11)191029(10)62684326
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2020
Report Date (Section F) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number220804F
Device Catalogue Number220804F
Device Lot Number62684326
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight74
Date Report Sent to FDA10/30/2020